# SDR DALA14009640904

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 70,969 hours, 54,690 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE PATH TAILCONE RELEASE CABLE HAD CORRODED HARDWARE. THE CLIPS WERE REPLACED, ADJUSTED, AND THE RII WAS SATISFACTORY.
